# SDR EIAA9542

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Part number: 786824
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - AT CURISE 31.0, EPR DROPPED FROM 1.37 TO 1.16, N1 DECREASED APPROXIMATELY 7 PERCENT, F/F DROPPED FROM 7000 LBS TO 4800 LBS N2, OIL PRESSURE, TEMPERATURE ALL NORMAL.  EGT ROSE APPROXIMATELY 60 DEGREES.  RETURNED TO HNL.  FOUND CRACKED PS4 LINE AT BLEED CONTROL.  INSTALLED FLEXIBLE LINE AND FITTINGS TO PS4 LINE WHERE CUT PER ECRA 686017-75-001-3.  INSTALLED LINE AND RAN ENGINE.  ALL OK.  (M)
